# SDR SWIA201334620

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK DEEPER THAN .40" & .5" IN LENGTH AT THE BOTTOM OF THE BELLY AT FS 11715.0 BETWEEN STRINGER 21L & 21R WITH CORROSION.  C-CHECK REPAIRED CRACKED & CORRODED SKIN SECTION AT FS 11715.0 FRAME 35 BETWEEN STRINGER 21L & 21R IAW ETD.
